MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEMROD B/T/B 11MM *EA; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US RIGIDFIX FEMROD B/T/B 11MM *EA; BONENAIL GUIDEWIRE
Catalog Number 213711
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Udi: (b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: the complaint device is not being returned.A task was added by the (b)(6) complaints team that the device is not being returned.We cannot determine what caused the user to experience the reported event; we cannot discern a root cause for the reported failure mode.This complaint cannot be confirmed.Furthermore, no lot number was supplied which precludes conducting a manufacturing records evaluation or a lot specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that therigidfix femrod b/t/b 11 mm ea replacement device did not fit.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.There were no reports of any injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown but was noted to have occurred in 2018.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9128705
Report Number1221934-2019-58641
Device Sequence Number3122882
Product Code FZX
UDI-Device Identifier10886705003051
UDI-Public10886705003051
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213711
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1